DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Mirena (Levonorgestrel) - C-Reactive Protein Increased - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with C-Reactive Protein Increased ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Mirena (Levonorgestrel) where reactions include c-reactive protein increased. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Mirena side effects in female

Reported by a consumer/non-health professional from United States on 2012-08-24

Patient: female

Reactions: C-Reactive Protein Increased, Psoriatic Arthropathy

Drug(s) suspected as cause:
Mirena



Possible Mirena side effects in 45 year old female

Reported by a consumer/non-health professional from Brazil on 2012-08-07

Patient: 45 year old female, weighing 80.0 kg (176.0 pounds)

Reactions: Oestradiol Increased, Weight Increased, C-Reactive Protein Increased, Breast Enlargement, Blood Testosterone Decreased

Drug(s) suspected as cause:
Mirena

Other drugs received by patient: Calcium Carbonate



Possible Mirena side effects in female

Reported by a consumer/non-health professional from United States on 2012-03-15

Patient: female

Reactions: C-Reactive Protein Increased, RED Blood Cell Sedimentation Rate Increased

Drug(s) suspected as cause:
Mirena



Possible Mirena side effects in 24 year old female

Reported by a physician from Belgium on 2011-12-27

Patient: 24 year old female, weighing 64.0 kg (140.8 pounds)

Reactions: Pelvic Inflammatory Disease, Abdominal Pain, C-Reactive Protein Increased, Diarrhoea, Pollakiuria

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Mirena

Other drugs received by patient: Fraxiparine; Sintrom

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2012